# SDR GUUA93853082410C

- Difficulty date: August 24, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,411 hours, 35,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED ASD ANGLE CRACKED AT FS 150 STRINGER 5L APPROX.  REMOVED DAMAGED SECTION OF ANGLE AND INSTALLED FRAME ANGLE REPAIR.
